# SDR 0501385506

- Difficulty date: September 3, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N506US
- Make and model: Boeing 757251
- Aircraft serial: 23195
- Aircraft time: 66,540 hours, 27,450 cycles
- Engine: Pwa PW2037
- Engine time: 11,363 hours, 4,588 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 1B6149
- Part serial: 1594
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 11,344 hours, 4,578 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT ENGINE NR 1 FLAMED OUT.  FLIGHT CREW DIVERTED TO OMA PERFORMING AN UNEVENTFUL LANDING.  MAINTENANCE REMOVED AND REPLACED ENGINE NR 1 FUEL CONTROL AND FUEL PUMP.
